# SDR SIMA200822401

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Blown
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4896 - CREW REPORTED ON CLIMBOUT, THERE WAS SMOKE IN COCKPIT AND CABIN.  CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  SMOKE CLEARED AFTER LANDING WITH BLEED AND PACKS OFF.  ACFT REMOVED FROM SERVICE.  FOUND AIR DUCTS BLOWN OFF.  RE-SECURED BLOWN OFF AIR DUCTS UNDER FLOOR ROW 6.  ACFT RETURNED TO SERVICE.  (S)
